Title: Comments on: Inference in multivariate Archimedean copula models
Authors: Wang, Weijing
Emura, Takeshi
統計學研究所
Institute of Statistics
Issue Date: 1-Aug-2011
URI: http://dx.doi.org/10.1007/s11749-011-0254-2
http://hdl.handle.net/11536/20627
ISSN: 1133-0686
DOI: 10.1007/s11749-011-0254-2
Journal: TEST
Volume: 20
Issue: 2
Begin Page: 276
End Page: 280
Appears in Collections:Articles


Files in This Item:

  1. 000294840600005.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.